If you are experiencing problems downloading PDF or HTML fulltext, our helpdesk recommend clearing your browser cache and trying again. If you need help in clearing your cache, please click here . Still need help? Email help@ingentaconnect.com

Complex Variables is now published as Complex Variables and Elliptic Equations.

Publisher: Taylor and Francis Ltd

Related content
Volume 47, Number 3, 1 March 2002

< previous issue | all issues | next issue >

Favourites:Add to Favourites

Some Theorems on Meromorphic Univalent Functions
pp. 177-181(5)
Authors: Gao, Chuanxin; Xia, Shengxiang

Favourites:Add to Favourites
Favourites:Add to Favourites
Favourites:Add to Favourites
Favourites:Add to Favourites

The Extension of Möbius Groups
pp. 225-228(4)
Author: Chen, Min

Favourites:Add to Favourites

Applications of Extreme Points to Distortion Estimates
pp. 229-237(9)
Author: Brown, Johnny

Favourites:Add to Favourites

On the Distribution of the Derivative Zeros of a Complex Polynomial
pp. 239-241(3)
Authors: Schmieder, Gerald; Szynal, Jan

Favourites:Add to Favourites

Sampling Sequences for Bergman Spaces for p < 1
pp. 243-253(11)
Authors: Schuster, Alexander; Varolin, Dror

Favourites:Add to Favourites

Expanding a Finite Blaschke Product
pp. 255-258(4)
Author: Mashreghi, Javad

Favourites:Add to Favourites

Some Extension Theorems for Regular Functions of Several Quaternionic Variables
pp. 259-269(11)
Authors: Son, Le; Thanh Van, Nguyen

Favourites:Add to Favourites

Share Content

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more